BibTeX record journals/tit/UdayaS96

download as .bib file

@article{DBLP:journals/tit/UdayaS96,
  author    = {Parampalli Udaya and
               M. U. Siddiqi},
  title     = {Optimal biphase sequences with large linear complexity derived from
               sequences over Z\({}_{\mbox{4}}\)},
  journal   = {{IEEE} Trans. Information Theory},
  volume    = {42},
  number    = {1},
  pages     = {206--216},
  year      = {1996},
  url       = {https://doi.org/10.1109/18.481790},
  doi       = {10.1109/18.481790},
  timestamp = {Fri, 02 Nov 2018 09:29:39 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tit/UdayaS96},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics